Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RYJ

Amnesteem/isotretinoin question

ive been on Amnesteem generic brand of accutane for 5 weeks now. I started out with my derm giving me 20 MG a day that was for the first 30 days then now for the past 9 days ive been taking 40 MG a day. When I started taking the 20 MG the first week I immediately noticed dry lips, dry scalp and skin and a about 2-4 new pimples but they weren't big ones also I was less oily. Now 5 weeks later my scalp seems normal, lips are not as chapped and I only apply aquphor (sp?) after I wash my face in the morning ang at night when I go to sleep, but Ive always done this even before Amnesteem. Hmm now my nose has been a little more oilier but not oily as it was before isotretinoin like if u look really closely in the mirror and have a bright light on you can see some shiny spots but you would have to look very close. Right now I have 1 tiny cyst next to my eyebrow which you can barely see coz of the brows, and on my right cheek I have 1 small pimple and like a little bumb its not red but like greyish but it doesnt hurt its just raised. On the left side I have a tiny pimple next to my side burns and another small one on my cheek and then next to my nose I have this bump thats like a dot but its rasied and its pretty painful but its not red or anything it looks like a comdone and then I also have a bump next to my eye not really noticible but its there. On my chin I have 2 of those type of acne where its not red but its raised and its painful. WHen I say there tiny there about this size "O". SO far active acne thats what I have then I have a lot of red marks all over my face but there pretty smooth out but theres a lot of them and its really bugging me.

Sorry for that long description but heres my question is this normal going to 40 MG and getting very little side affects?because I dont put any moisturizer on my body except after I take a shower, but on my face I use Aveeno moisturizer every night and also these "active" pimples that I have are these the initial breakout? because this is the most active acne ive had on my face since I started isotretinoin. I'll keep you guys posted of what happens in the upcoming weeks.

If your gonna ask how my skin was before I started taking this pill well my skin was oily but not as oily as when I was say 13 when I was soak in oil, like I would rub put my finger on my nose and all this oil would be on it. I would get like nodular and cystic acne that would be painful and leave red marks and would scar, right now my red marks are slowly fading there smooth already but redness is still there. This time last year I was clear until around March I started breaking out again.

Share this post


Link to post
Share on other sites

doesn't sound like you have severe acne at all. It's good to go from 20mg and work yourself up. How much do you weigh?

It is still working -- and this could be apart of your initial breakout. Keep your head up, your face doesn't sound bad at all. You'll notice your forearms and hands getting dry in a few days/weeks.

Keep truckin

Share this post


Link to post
Share on other sites

I'm 16 5'11 around 160 LBS

also with amnesteem im a little redder than usual...

my brother he took accutane when he was 17, but he only took it for around 4 months because h was joining the military and had to stop and when he joined he was acne free it seemed but when he came back from boot camp his acne was back didnt look as bad but it was back. But from what I saw after boot camp his acne went away and now hes completely acne free and when I mean completely its all gone and his redness everything is gone. Only thing left is acne scars which is gonna be there all his life but his face looks good. I think the reason his acne came back coz of boot camp coz he said he wasnt really aloud to wash his face and was in the sun almost everyday and was dirrty so I guess there was a reason. His only side affect during accutane was dry lips.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×